# SDR IPXA2014050782889

- Difficulty date: May 7, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY ASSY, OPS CHECKED GOOD IAW AMM 33-51-07.
